Generalized Turan-Type Inequalities for the \((q,k)\)-Polygamma Functions

Kwara Nantomah

Abstract


This study provides generalizations of the results of Merovci concerning some Turan-type inequalities involving the \((q,k)\)-Polygamma functions.

 


Keywords


\((q,k)\)-Polygamma function; Generalized Hölder’s inequality; Generalized Minkowski’s inequality; Weighted AM-GM inequality

Full Text:

PDF

References


T. Batbold, Some remarks on results of Mortici, Kragujevac Journal of Mathematics 36(1) (2012), 73 – 76.

K. Brahim and Y. Sidomou, Some inequalities for the (q,k)-Gamma and Beta functions, Malaya Journal of Matematik 2(1) (2014), 61 – 71.

R. Díaz and C. Teruel, (q,k)-generalized gamma and beta functions, Journal of Nonlinear Mathematical Physics 12(1) (2005), 118 – 134.

C.G. Kokologiannaki, Some properties of (Gamma_{q,k}(t)) and related functions, International Journal of Contemporary Mathematical Sciences 11(1) (2016), 1 – 8.

Y. Li and X.-M. Gu, The weighted AM-GM inequality is equivalent to the Hölder inequality, arXiv:1504.02718v3 [math.FA], 5 pages, available online https://arxiv.org/abs/1504.02718v3.

F. Merovci, Turan type inequalities for some ((q,k))-special functions, Acta Universitatis Apulensis 34 (2013), 69 – 76.

K. Nantomah and S. Nasiru, Inequalities for the (m)-th derivative of the ((q,k))-Gamma function, Moroccan Journal of Pure and Applied Analysis 3(1) (2017), 63 – 69.

K. Nantomah, Generalized Hölder's and Minkowski's inequalities for Jackson's (q)-integral and some applications to the incomplete (q)-Gamma function, Abstract and Applied Analysis 2017 (2017), Article ID 9796873, 6 pages.

K. Nantomah, Remarks on some inequalities for analogues of the polygamma function, Mathematical Sciences and Applications E-Notes 6(1) (2018), 1 – 6.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905